# SDR 20001212AP012

- Difficulty date: August 16, 1999
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N63HJ
- Make and model: Cndair CL6001A11
- Aircraft serial: 1021
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Windshield
- Part number: 6003303025
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKEOFF FROM PUEBLO, COLORADO WAS NORMAL.  AFTER 1:45 OF FLIGHT, A CRACK APPEARED ON THE LEFT WINDSHIELD.  THE LEFT WINDSHIELD HEAT C/B WAS MANUALLY SWITCHED OFF; WEATHER WAS CAVU TO FXE.  (M)
